Medique Ibuprofen is a Fast and Effective Pain Reliever 200MG #80833
$9.99
Medi-First® Ibuprofen is a fast and effective pain reliever for headaches, muscular aches, pains and fever, minor arthritis and menstrual cramps. Aspirin-Free. Active ingredient: 200 mg Ibuprofen. Compares to Advil, Cedaprin, Ibu-Max, and Ibu-Tab. 1Box 100 Tablets (50 x 2)
Share our products with family and friends !!
TweetDescription
Medique Ibuprofen is a Fast and Effective Pain Reliever 200MG
Additional information
Weight | 0.3 lbs |
---|---|
Dimensions | 4 × 4 × 4 in |
Packets Quantity | 10, 20, 30, 50, 1 Full Box, 2 Full Box |
Only logged in customers who have purchased this product may leave a review.
Related products
-
Luxury 3 IN 1-Grinder Powder-Cutting-Two Compartment Store #6343
$10.25 Add to cart -
Medi-Meclizine Compare Active ingredient to Dramamine Less Drowsy 100 Tablets #47933
$13.99 Add to cart -
Tylenol Extra Strength Caplets 500mg
$17.99 Add to cart -
Alcalak Antacid Tablets – Compares to Tums 500 Tablets Mint Flavors #10113
$29.99 Add to cart
Reviews
There are no reviews yet.